RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 12, Pages 2113–2133 (Mi zvmmf4977)  

This article is cited in 10 scientific papers (total in 10 papers)

A Richardson scheme of the decomposition method for solving singularly perturbed parabolic reaction-diffusion equation

G. I. Shishkin, L. P. Shishkina

Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences, ul. S. Kovalevskoi 16, Yekaterinburg, 620219 Russia

Abstract: For the one-dimensional singularly perturbed parabolic reaction-diffusion equation with a perturbation parameter $\varepsilon$, where $\varepsilon\in(0,1]$, the grid approximation of the Dirichlet problem on a rectangular domain in the $(x,t)$-plane is examined. For small $\varepsilon$, a parabolic boundary layer emerges in a neighborhood of the lateral part of the boundary of this domain. A new approach to the construction of $\varepsilon$-uniformly converging difference schemes of higher accuracy is developed for initial boundary value problems. The asymptotic construction technique is used to design the base decomposition scheme within which the regular and singular components of the grid solution are solutions to grid subproblems defined on uniform grids. The base scheme converges $\varepsilon$-uniformly in the maximum norm at the rate of $O(N^{-2}\ln^2N+N_0^{-1})$, where $N+1$ and $N_0+1$ are the numbers of nodes in the space and time meshes, respectively. An application of the Richardson extrapolation technique to the base scheme yields a higher order scheme called the Richardson decomposition scheme. This higher order scheme converges $\varepsilon$-uniformly at the rate of $O(N^{-4}\ln^4N+N_0^{-2})$. For fixed values of the parameter, the convergence rate is $O(N^{-4}+N_0^{-2})$.

Key words: parabolic reaction-diffusion equation, boundary layer, decomposition of grid solution, uniform grids, asymptotic construction technique, Richardson extrapolation technique, higher order finite difference scheme, $\varepsilon$-uniform convergence.

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:12, 2003–2022

Bibliographic databases:

Document Type: Article
UDC: 519.633
Received: 25.05.2010
Revised: 15.06.2010

Citation: G. I. Shishkin, L. P. Shishkina, “A Richardson scheme of the decomposition method for solving singularly perturbed parabolic reaction-diffusion equation”, Zh. Vychisl. Mat. Mat. Fiz., 50:12 (2010), 2113–2133; Comput. Math. Math. Phys., 50:12 (2010), 2003–2022

Citation in format AMSBIB
\Bibitem{ShiShi10}
\by G.~I.~Shishkin, L.~P.~Shishkina
\paper A Richardson scheme of the decomposition method for solving singularly perturbed parabolic reaction-diffusion equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 12
\pages 2113--2133
\mathnet{http://mi.mathnet.ru/zvmmf4977}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50.2003S}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 12
\pages 2003--2022
\crossref{https://doi.org/10.1134/S0965542510120043}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650625886}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4977
  • http://mi.mathnet.ru/eng/zvmmf/v50/i12/p2113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, L. P. Shishkina, “Improved approximations of the solution and derivatives to a singularly perturbed reaction-diffusion equation based on the solution decomposition method”, Comput. Math. Math. Phys., 51:6 (2011), 1020–1049  mathnet  crossref  mathscinet  isi
    2. G. I. Shishkin, “Obuslovlennost raznostnoi skhemy metoda dekompozitsii resheniya dlya singulyarno vozmuschennogo uravneniya konvektsii-diffuzii”, Tr. IMM UrO RAN, 18, no. 2, 2012, 291–304  mathnet  elib
    3. G. I. Shishkin, “Conditioning and stability of finite difference schemes on uniform meshes for a singularly perturbed parabolic convection-diffusion equation”, Comput. Math. Math. Phys., 53:4 (2013), 431–454  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. Clavero C., Gracia J.L., “A Higher Order Uniformly Convergent Method with Richardson Extrapolation in Time for Singularly Perturbed Reaction-Diffusion Parabolic Problems”, J. Comput. Appl. Math., 252 (2013), 75–85  crossref  mathscinet  zmath  isi  elib
    5. Shishkin G.I., “Data Perturbation Stability of Difference Schemes on Uniform Grids for a Singularly Perturbed Convection-Diffusion Equation”, Russ. J. Numer. Anal. Math. Model, 28:4 (2013), 381–417  crossref  mathscinet  isi  elib
    6. Shishkin G., Shishkina L., Luis Gracia J., Clavero C., “On a Numerical Technique To Study Difference Schemes For Singularly Perturbed Parabolic Reaction-Diffusion Equations”, Int. J. Numer. Anal. Model., 11:2 (2014), 412–426  mathscinet  zmath  isi  elib
    7. G. I. Shishkin, L. P. Shishkina, “A higher order accurate solution decomposition scheme for a singularly perturbed parabolic reaction-diffusion equation”, Comput. Math. Math. Phys., 55:3 (2015), 386–409  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. Shishkina L., “Difference Schemes of High Accuracy Order on Uniform Grids For a Singularly Perturbed Parabolic Reaction-Diffusion Equation”, Boundary and Interior Layers, Computational and Asymptotic Methods - Bail 2014, Lecture Notes in Computational Science and Engineering, 108, ed. Knobloch P., Springer-Verlag Berlin, 2015, 281–291  crossref  mathscinet  isi  scopus
    9. Salama A.A. Al-Amery D.G., “A Higher Order Uniformly Convergent Method For Singularly Perturbed Delay Parabolic Partial Differential Equations”, Int. J. Comput. Math., 94:12 (2017), 2520–2546  crossref  mathscinet  zmath  isi  scopus
    10. Singh M.K., Natesan S., “Richardson Extrapolation Technique For Singularly Perturbed System of Parabolic Partial Differential Equations With Exponential Boundary Layers”, Appl. Math. Comput., 333 (2018), 254–275  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:316
    Full text:62
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019